Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/101791
Title: Classification of selectors for sequences of dense sets of Baire functions
Authors: Osipov, A. V.
Issue Date: 2019
Publisher: Elsevier B.V.
Citation: Osipov A. V. Classification of selectors for sequences of dense sets of Baire functions / A. V. Osipov. — DOI 10.1016/j.topol.2019.02.050 // Topology and its Applications. — 2019. — Vol. 258. — P. 251-267.
Abstract: For a Tychonoff space X, we denote by B(X) the space of all Baire functions on X with the topology of pointwise convergence. In this paper we investigate selectors for sequences of countable dense and countable sequentially dense sets of the space B(X). We give the characteristics of the selection principles S 1 (P,Q) and S fin (P,Q) for P,Q∈{D, S, A}, where • D — the family of all countable dense subsets of B(X); • S — the family of all countable sequentially dense subsets of B(X); • A — the family of all countable 1-dense subsets of B(X), through the selection principles of X. © 2019
Keywords: BAIRE FUNCTION
FAN TIGHTNESS
FUNCTION SPACES
S 1 (B,B)
S 1 (B Γ ,B)
S 1 (B Γ ,B Γ )
S 1 (B Γ ,B Ω )
S 1 (B Ω ,B Γ )
S 1 (B Ω ,B Ω )
S 1 (D,D)
S 1 (D,S)
S 1 (S,D)
S 1 (S,S)
S FIN (B Ω ,B Ω )
S FIN (D,D)
S FIN (D,S)
S FIN (S,D)
S FIN (S,S)
SCHEEPERS DIAGRAM
SELECTION PRINCIPLES
SEQUENTIALLY SEPARABLE
STRONG FAN TIGHTNESS
Α I -PROPERTY
URI: http://elar.urfu.ru/handle/10995/101791
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85062954382
WOS ID: 000469310000022
PURE ID: 0d905d81-bef7-4b25-a8ba-31438a13764a
9176213
ISSN: 1668641
DOI: 10.1016/j.topol.2019.02.050
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85062954382.pdf264,34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.